PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Local to global principle for semiabelian varieties isogenous to the product of an abelian variety and a torus

Volume 200 / 2021

Dorota Blinkiewicz Acta Arithmetica 200 (2021), 221-258 MSC: Primary 11Gxx, 11G10; Secondary 14L10, 14L15. DOI: 10.4064/aa190219-19-1 Published online: 6 October 2021


We investigate linear dependence of points in Mordell–Weil groups of semiabelian varieties via reduction maps. We consider a local to global principle with respect to almost all primes as well as a finite number of primes.


  • Dorota BlinkiewiczFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Uniwersytetu Poznańskiego 4
    61-614 Poznań, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image